Bulletin of the American Mathematical Society

Rotundity, orthogonality, and characterizations of inner product spaces

J. R. Holub

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 81, Number 6 (1975), 1087-1089.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183537418

Mathematical Reviews number (MathSciNet)
MR0380363

Zentralblatt MATH identifier
0317.46022

Subjects
Primary: 46B99: None of the above, but in this section 46C05: Hilbert and pre-Hilbert spaces: geometry and topology (including spaces with semidefinite inner product) 46C10

Citation

Holub, J. R. Rotundity, orthogonality, and characterizations of inner product spaces. Bull. Amer. Math. Soc. 81 (1975), no. 6, 1087--1089. https://projecteuclid.org/euclid.bams/1183537418


Export citation

References